U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

Im on the depo-provera shot and i have a funny color discharge and itchy what do it mean?

1 doctor answer2 doctors weighed in
Dr. Rima Himelstein
Adolescent Medicine 40 years experience
Yeast or STI: Spotting on Depo-Provera may cause a funny color discharge but unlikely itchy. Itchy and discharge may be a yeast infection or a sexually transmitted infection. If condoms have been used consistently you can try an over-the-counter yeast vaginitis kit (with applicator or tablets). However, if there is no improvement i suggest getting checked for a sexually transmitted disease.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 22-year-old female asked:

What do it mean when you on the Depo-Provera shot and you have a funny color discharge?

1 doctor answer1 doctor weighed in
Dr. William Harris
Family Medicine 33 years experience
Nothing, usually: It may just be a hormonal change related to the depo. As long as this is not a discharge that is itchy, malodorous, nor copious; it is probably just from the change your body is sensing from the different hormone in the depo. Your system should adjust to the new hormone, and calm down with no discharge in the near future.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 14, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.